Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

April 20, 2015Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 20, 2015, 7:43 PM EDT for Talbot County, Maryland. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2015, 7:43 PM EDT (23:43 UTC)
Expired
Apr 20, 2015, 8:30 PM EDT
In force
47 min
Issued by
NWS Philadelphia/Mount Holly

County Talbot County, MD

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:27 PM EDTMARINE TSTM WIND 4515 Ese Galesville, MD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WWUS81 KPHI 202343
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT MON APR 20 2015
 
MDZ015-019-020-210030-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
743 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
TALBOT AND SOUTHWESTERN CAROLINE COUNTIES...

AT 742 PM EDT...A STRONG THUNDERSTORM WAS OVER PLUM POINT...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...ROMANCOKE...ST. MICHAELS...OXFORD...COPPERVILLE...
HARMONY...TANYARD...SKIPTON...TILGHMAN ISLAND...MATTHEWS...
GRASONVILLE...HAMBLETON AND CORDOVA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3882 7631 3886 7635 3885 7638 3889 7634
      3883 7629 3890 7629 3879 7620 3894 7621
      3891 7630 3892 7630 3899 7617 3878 7587
      3865 7615 3871 7624 3876 7622 3872 7630
      3878 7629 3867 7634 3876 7638
TIME...MOT...LOC 2342Z 232DEG 27KT 3862 7648 
$$

HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 20, 6:41 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 20, 6:41 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
641 PM EDT MON APR 20 2015

.SYNOPSIS...
A WARM FRONT JUST NORTHWEST OF INTERSTATE 95 WILL MERGE WITH AN
EASTWARD MOVING COLD FRONT AND PUSH OUT TO SEA BY MORNING. SEVERAL
REINFORCING COLD FRONTS WILL MOVE SOUTHEAST THROUGH THE MID ATLANTIC
STATES TUESDAY, WEDNESDAY AND THURSDAY AFTERNOONS. LOW PRESSURE
WILL CROSS TO THE SOUTH OF THE AREA SATURDAY INTO SATURDAY NIGHT.
HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
630 PM ESTF: NOT MUCH CHANGE FROM THE 455 PM ESTF. THE HRRR CONTINUES
THE DEVELOPMENT SO WE HOLD ONTO THAT FOR NOW AND THE 12Z SPCWRF IS
NOT TOO BAD, THOUGH IT APPEARS A TOUCH FAST.

KRDG HAD 38 KT AT 2227Z. VERY GOOD FOR A SMALL STORM WITH ELEVATED
ROATION AND PREVIOUS NORTHERLY FLOW.

QSTNRY FRONT JUST NW OF I95. STRONGEST STORMS ANTICIPATED ALONG
OR EAST OF THAT LATE THIS EVENING.

SPC CONTINUES THE TORNADO WATCH FOR THE WRN/SWRN PARTS OF THE REGION
UNTIL 10 PM. MORE SHOWERS AND SCT TSTMS WITH FROPA AROUND MIDNIGHT
WEST -- 03 AM EAST. WINDS SHIFT WRLY BEHIND THE FRNT AND PRECIP
ENDS MOST AREAS BY DAWN.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
DEEP LOW PRESSURE REMAIN ACROSS CANADA WHILE HIGH PRESSURE BUILDS
OVER THE SE STATES. RATHER STRONG PRESSURE GRADIENT WILL CREATE
MODERATE/GUSTY WINDS TUE. MOSTLY FAIR WEATHER IS EXPECTED.
TEMPERATURES WILL BE SEASONABLY COOL WITH HIGHS IN THE LOW/MID 60S
MOST AREAS. WEST WINDS 10 TO 15 MPH WITH GUSTS UP TO 20 MPH DURING
THE AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A PERSISTENT UPPER LEVEL TROUGH WILL SPIN OVER THE GREAT LAKES AREA
WITH A GRADUAL PUSH TO EAST THROUGH THE WEEK, SETTLING OVER EXTREME
NORTHEASTERN UNITED STATES AND SPINNING ACROSS EASTERN CANADA
THROUGH THE WEEKEND. SEVERAL SHORTWAVES EMBEDDED IN THE UPPER LEVEL
FLOW WILL ROTATE THROUGH OUR AREA AND WE WILL SEE SHOWERS CROSS
PARTS OF THE REGION THROUGH THE WEEK.

A COLD FRONT WILL PUSH DOWN THROUGH THE REGION WEDNESDAY INTO
WEDNESDAY NIGHT, WITH A CHANCE FOR SOME SHOWERS ACROSS THE AREA.
COLDER AIR LOCATED ALONG AND BEHIND THE FRONT MAY ALLOW FOR SOME
SNOW FLAKES TO FALL ACROSS THE HIGHER TERRAIN OF THE SOUTHERN
POCONOS.

A SECOND COLD FRONT IS FORECAST TO ARRIVE BY THURSDAY EVENING BUT IT
APPEARS TO LACK MUCH MOISTURE. THEREFORE, ONLY A FEW LIGHT SHOWERS
ACROSS THE NORTHWESTERN AREAS MAY OCCUR AS THE MOISTURE LESSENS AS
IT PUSHES THROUGH THE REGION.

THE UPPER LOW FINALLY MOVES EASTWARD BUT THE CYCLONIC FLOW WILL
REMAIN ACROSS THE REGION INTO THE WEEKEND WITH A CHANCE FOR SHOWERS
CONTINUING.

THE MODELS ARE SHOWING THAT A LOW PRESSURE SYSTEM WILL CROSS TO THE
SOUTH OF THE REGION DURING THE WEEKEND. JUST HOW FAR NORTH THE
SYSTEM GETS WILL DICTATE WHETHER OR NOT WE SEE SHOWERS PUSH
NORTHWARD INTO OUR SOUTHERN AREAS. WE HAVE INCLUDED JUST A SLIGHT
CHANCE FOR SOME SHOWERS FOR SATURDAY AND SATURDAY NIGHT ACROSS THE
SOUTHERN PORTION OF THE FORECAST AREA.

HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST FOR SUNDAY AND MONDAY
WITH A DRY PERIOD EXPECTED ACROSS OUR REGION.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

THROUGH TONIGHT...TAFS HAVE UPDATED WITH SOME TIMING OF POTENTIALLY
STRONGER TSTMS AND GUSTY WINDS PER HRRR. FIRST STORM VCNTY KRDG
HAD A WEST GUST 38 KT AT 2227Z.

IFR CIGS NW OF THE QSTRY FRONT, ESPECIALLY KABE. ELSEWHERE, VFR
CIGS WITH A PERIOD OF IFR CONDS IN SHOWERS AND TSTMS TONIGHT.
LIGHT WINDS, MOSTLY NE-SE NW OF THE QSTRY FNT AND SOUTHERLY
GUSTING TO 15 KT SOUTH OF THE FRONT. ALL WINDS TURNING WNW
OVERNIGHT POST LATE NIGHT CFP.

TUE...VFR SCT-BKN AOA 4500 FT WITH GUSTY W WINDS 20-25 KT.

OUTLOOK...

TUESDAY NIGHT...MAINLY VFR CONDITIONS EXPECTED.

WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED WITH SUB-VFR SHOWERS
POSSIBLE AS A COLD FRONT CROSSES THE REGION.

THURSDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED.

&&

.MARINE...
SCA CONDITIONS WILL CONTINUE ACROSS THE OCEAN AREAS THE REST OF
TODAY...TONIGHT AND INTO TUESDAY. SCA FOR SEAS INTO TONIGHT AND
THEN WINDS AND SEAS TUE. SCT TSTMS TONIGHT AND THEN FAIR WEATHER
TUE. AREAS OF FOG INTO TONIGHT.

SUB-SCA CONDITIONS ACROSS DEL BAY ATTM WITH PROBABLE HIGHER WAVES
ACROSS THE MOUTH OF THE BAY AND POSSIBLY SOME HIGHER SEAS UP ACROSS
THE SRN PART OF THE BAY. WE WILL KEEP THE SCA FLAG FOR AWHILE INTO
THE EVENING BUT DROP IT ACROSS NRN DEL BAY. IT MAY NEED TO BE ISSUED
THERE AGAIN FOR WINDS G25 FOR TUESDAY. SCT TSTMS TONIGHT BUT FAIR
WEATHER FOR TUE.

OUTLOOK...

WEDNESDAY...SEAS WILL INCREASE AND NEAR 5 FEET DURING THE
AFTERNOON BUT SHOULD SUBSIDE FAIRLY QUICKLY. WINDS WILL GUST
AROUND 20 KNOTS. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME
ON WEDNESDAY.

THURSDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA
WATERS.

FRIDAY...WINDS WILL BE GUSTY OUT OF THE NORTHWEST AND A SMALL
CRAFT ADVISORY MAY BE NEEDED.

SATURDAY...SUB- ADVISORY CONDITIONS ARE EXPECTED ON THE AREA
WATERS.

&&

.EQUIPMENT...
WILL TRY TO RESTORE PHL NWR SHORTLY. ITS OUTAGE SINCE ABOUT 557P.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ431-450>455.

&&

SYNOPSIS...MEOLA
NEAR TERM...DRAG/O'HARA 641 PM
SHORT TERM...O'HARA
LONG TERM...MEOLA
AVIATION...DRAG/MEOLA/O'HARA 641PM
MARINE...DRAG/MEOLA/O'HARA
EQUIPMENT...
Hazardous weather outlook, Apr 20, 3:56 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EDT MON APR 20 2015

NJZ001-007>010-012>015-020-026-PAZ055-062-212000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-MONROE-NORTHAMPTON-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ016>018-021-PAZ060-061-070-071-
101>106-212000-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-CUMBERLAND-BERKS-LEHIGH-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
356 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ019-022>025-027-PAZ054-212000-
INLAND SUSSEX-DELAWARE BEACHES-NORTHWESTERN BURLINGTON-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...SOUTHERN
NEW JERSEY AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON INTO THIS
EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL
ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-212000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-452>455-212000-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON INTO THIS
EVENING. THE THUNDERSTORMS MAY BRING STRONG WIND GUSTS AND HAIL
ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-212000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
356 PM EDT MON APR 20 2015

...TORNADO WATCH 90 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 20, 5:04 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT MON APR 20 2015

PAZ060-202130-
BERKS-
504 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER MOUNT GRETNA
HEIGHTS...OR NEAR CORNWALL...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMBURG...WOMELSDORF...NEWMANSTOWN...SHOEMAKERSVILLE...BERNVILLE...
STRAUSSTOWN...LENHARTSVILLE AND CENTERPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7599 4056 7587 4031 7614 4036 7621
      4037 7623 4049 7643
TIME...MOT...LOC 2103Z 216DEG 30KT 4022 7642

HEAVENER
Special weather statement, Apr 20, 5:39 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT MON APR 20 2015

PAZ060-202230-
BERKS-
539 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...

AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER KLEINFELTERSVILLE...OR
NEAR MYERSTOWN...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...KUTZTOWN...HAMBURG...SINKING SPRING...
LAURELDALE...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...LENHARTSVILLE...SPRING
RIDGE...FAIRVIEW HGTS...CENTERPORT...WEST LAWN...WEST WYOMISSING AND
WYOMISSING HILLS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4053 7619 4058 7605 4057 7602 4061 7600
      4054 7575 4026 7606 4031 7614 4036 7621
      4037 7623 4041 7630
TIME...MOT...LOC 2139Z 218DEG 26KT 4031 7623

HEAVENER
Special weather statement, Apr 20, 7:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT MON APR 20 2015

MDZ015-019-020-210030-
QUEEN ANNE'S-TALBOT-CAROLINE-QUEEN ANNE'S-TALBOT-
743 PM EDT MON APR 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
TALBOT AND SOUTHWESTERN CAROLINE COUNTIES...

AT 742 PM EDT...A STRONG THUNDERSTORM WAS OVER PLUM POINT...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...ROMANCOKE...ST. MICHAELS...OXFORD...COPPERVILLE...
HARMONY...TANYARD...SKIPTON...TILGHMAN ISLAND...MATTHEWS...
GRASONVILLE...HAMBLETON AND CORDOVA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3882 7631 3886 7635 3885 7638 3889 7634
      3883 7629 3890 7629 3879 7620 3894 7621
      3891 7630 3892 7630 3899 7617 3878 7587
      3865 7615 3871 7624 3876 7622 3872 7630
      3878 7629 3867 7634 3876 7638
TIME...MOT...LOC 2342Z 232DEG 27KT 3862 7648

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 4:45 AM EDTGale WarningPHI5 hr
Apr 20, 5:04 PM EDTSpecial Weather StatementPHIBerks26 min
Apr 20, 5:39 PM EDTSpecial Weather StatementPHIBerks51 min
Apr 20, 10:32 AM EDTRiver Flood WarningPHINew Castle7 days

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.